# SDR IPXA2018062531031

- Difficulty date: June 11, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A6A709227
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SUB FLOOR BEAM,  VERTICAL STIFFNER ANGLE WAS CRACKED AT BS  6-70, ABOVE LONGERON 43L.  REMOVED, FABRICATED, AND REPLACED THE STIFFNER IAW DWG A6A7092, AND SRM 51-33-01.
